Eosinophilic Panniculitis Following the Subcutaneous Injection of Exenatide Extended-Release
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Exenatide extended-release was recently developed as an antidiabetic drug; it acts as a glucagon-like peptide-1 receptor agonist. A 54-year-old male visited our clinic complaining of a subcutaneous tender nodule on his left thigh that had developed over the course of 1 week. The patient had received exenatide extended-release injections for 5 months to treat diabetes. A histopathologic examination showed septal and lobular panniculitis with lymphohistiocyte and eosinophil infiltration. The patient was diagnosed with eosinophilic panniculitis (EP) due to exenatide extended- release injection. EP is a rare type of panniculitis characterized by a prominent infiltrate of eosinophils in the subcutaneous fat layer. It is a histologic reaction pattern that is associated with various clinical conditions. Among the injection- site reactions reported in exenatide extended-release users, injection-site nodules occur infrequently. Clinicians who treat diabetics who use exenatide extended-release should be aware of the possible occurrence of injection-site nodules.
Abstract
Exenatide extended-release was recently developed as an antidiabetic drug; it acts as a glucagon-like peptide-1 receptor agonist. A 54-year-old male visited our clinic complaining of a subcutaneous tender nodule on his left thigh that had developed over the course of 1 week. The patient had received exenatide extended-release injections for 5 months to treat diabetes. A histopathologic examination showed septal and lobular panniculitis with lymphohistiocyte and eosinophil infiltration. The patient was diagnosed with eosinophilic panniculitis (EP) due to exenatide extended- release injection. EP is a rare type of panniculitis characterized by a prominent infiltrate of eosinophils in the subcutaneous fat layer. It is a histologic reaction pattern that is associated with various clinical conditions. Among the injection- site reactions reported in exenatide extended-release users, injection-site nodules occur infrequently. Clinicians who treat diabetics who use exenatide extended-release should be aware of the possible occurrence of injection-site nodules.
참고문헌 (9)
- Jones SC, "Injection-site nodules associated with the use of exenatide extended-release reported to the U.S. Food and Drug Administration Adverse Event Reporting System", Diabetes Spectr, 28, pp.283~288 (2015)
- Burket JM, "Eosinophilic panniculitis", J Am Acad Dermatol, 12(1 Pt 2), pp.161~164 (1985)
- Adame J, "Eosinophilic panniculitis : diagnostic considerations and evaluation", J Am Acad Dermatol, 34(2 Pt 1), pp.229~234 (1996)
- Batalla A, "Eosinophilic panniculitis after subcutaneous administration of sodium heparin", Indian J Dermatol Venereol Leprol, 79, pp.849~ (2013)
- DeYoung MB, "Encapsulation of exenatide in poly-(D,L-lactide-co-glycolide)microspheres produced an investigational long-acting once-weekly formulation for type 2 diabetes", Diabetes Technol Ther, 13, pp.1145~1154 (2011)
- Shan SJ, "Exenatide-induced eosinophilic sclerosing lipogranuloma at the injection site", Am J Dermatopathol, 36, pp.510~512 (2014)
- Andrés-Ramos I, "Exenatide-induced eosinophil-rich granulomatous panniculitis : a novel case showing injected microspheres", Am J Dermatopathol, 37, pp.801~802 (2015)
- Vidal CI, "Exenatide-induced panniculitis : utility of the acid-fast stain to identify injected microspheres", Am J Dermatopathol, 40, pp.867~869 (2018)
- Boysen NC, "Eosinophil-rich granulomatous panniculitis caused by exenatide injection", J Cutan Pathol, 41, pp.63~65 (2014)
